# SDR 2003UALA00137

- Difficulty date: February 2, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 29,703 hours, 5,854 cycles
- Engine: Pwa PW4077
- System (JASC): 3250 · Landing Gear Steering System
- Part: Wire Harness
- Part number: 286W7187003
- Condition: Shorted
- Location: Nlg Steering
- Part time: 29,716 hours, 5,857 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MAIN GEAR STEERING INDICATION RECEIVED.   MAIN GEAR STEERING POWER CONTROL ACTUATOR LT FAULT.  MAIN GEAR STEERING FAULT DUE TO THE LT MAIN GEAR STEERING POWER CONTROL ACTUATOR (PCA) SHOWING NOT LOCKED AT BEGINNING OF TAKE-OFF ROLL.  FURTHER TROUBLESHOOTING DISCOVERED A BAD WIRE HARNESS BETWEEN THE PCA AND THE LOWER JUNCTION BOX.  THE WIRE HARNESS WAS REPLACED.  AIRCRAFT HAS FLOWN SEVERAL FLIGHTS WITH NO FURTHER INCIDENTS.
